# SDR CA130115014

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 8,758 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Failed
- Location: Tire
- Part time: 408 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING NOSE TIRE FLAT.  TIRE IN GOOD CONDITION, HOWEVER TUBE WENT FLAT. RUNWAY CLOSED.  FOUND TUBE HAS SMALL PIN HOLE, MATERIAL DEFECT.  CALENDAR TIME ON PART 7.04 MONTHS. TRACKING NR 7283.
